# SDR ASAA2015061112073

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 20,340 hours, 6,165 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO WILL TRANSMIT BUT NOT RECEIVE.  NR 2 HF RADIO WILL TRANSMIT BUT ONLY 2 X 2 RECEPTION.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT.  ACCOMPLISHED GOOD COMMUNICATION ON BOTH NR 1 & NR 2 HF SYSTEMS WITH FREQ 8.933.  SELCAL ON BOTH HF SYSTEMS OPS NORMAL.  GROUND VERIFICATIONS FOR NR 1 & 2 HF PASSED IAW MM 23-11-00.
